MAUDE Adverse Event Report: BISPHERE MEDICAL S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BISPHERE MEDICAL S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number S220GH/C
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was returned for evaluation.Photo(s) were provided by the customer appears to be a syringe with embospheres and no liquid inside.The defect is confirmed, the luer lock is cracked.The root cause is unknown.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The customer reported when the outer packaging was opened, the doctor noticed that the shape and structure of the embosphere inside the syringe were altered.There was no patient involvement.

Brand Name
EMBOSPHERE®
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BISPHERE MEDICAL S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france 95700
Manufacturer (Section G)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy en france, 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key25363729
Report Number9615728-2026-00078
Device Sequence Number10654130
Product Code KRD
UDI-Device Identifier00884450403204
UDI-Public00884450403204
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Catalogue NumberS220GH/C
Device Lot NumberX2777458-5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown